MAUDE Adverse Event Report: GLAUKOS CORPORATION ISTENT TRABECULAR MICRO-BYPASS; INTRAOCULAR PRESSURE LOWERING IMPLANT

GLAUKOS CORPORATION ISTENT TRABECULAR MICRO-BYPASS; INTRAOCULAR PRESSURE LOWERING IMPLANT
Model Number GTS100L
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not available; therefore, product testing on the actual device could not be performed.The device history records were reviewed for this manufacturing lot and there were no non-conformities found to be related to the reported event.Based on the information available, the root cause of the reported event cannot be determine.The decision to report was based on lack of information regarding the location of the stent.Mfr# reference: (b)(4).
 
Event or Problem Description
It was reported that following a right eye cataract procedure, the surgeon was unable to implant a trabecular micro bypass stent in the operative eye (od).The surgeon subsequently performed goniotomy and there was no patient injury.Per report, the location of the stent could not be confirmed (unknown) after unsuccessful implantation attempt.Additional information has been requested.

Brand Name
ISTENT TRABECULAR MICRO-BYPASS
Common Device Name
INTRAOCULAR PRESSURE LOWERING IMPLANT
Manufacturer (Section D)
GLAUKOS CORPORATION
229 avenida fabricante
san clemente CA 92672
MDR Report Key7970075
Report Number2032546-2018-00104
Device Sequence Number19267405
Product Code OGO
UDI-Device Identifier00853704002012
UDI-Public0100853704002012
Combination Product (Y/N)Y
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P080030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/16/2018
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Model NumberGTS100L
Device Catalogue NumberGTS100L
Device Lot Number113481
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2018
Initial Report FDA Received Date10/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age80 YR
Date Report Sent to FDA01/01/2005